# SDR UPS08553204

- Difficulty date: August 13, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 2 ENGINE STRUT LT NAC STA 136 WL 161.70 O/B SUPPORT FOR PANEL 441AT IS CHAFED.  REMOVED, FABRICATED AND INSTALLED SPLICE PLATE PER SRM 51-40-02.
